# SDR UIEA2022040900272

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH BS 1480 LONGERON WEB SPLICE AREA CRACK WAS FOUND AT FASTENER HOLE #16 AT WEB PANEL.( LH BS 1480 LONGERON WEB SPLICE AREA FASTENER HOLE #16 CRACKED HOLE REPAIRED AS PER SB 747-53A-2390 REV 1. #16 FASTENER HOLE OVERSIZE ( 0.4682 ) REPAIRED IAW SB 747-53A2390 REV 1 P.54. )
